I had face ultherapy 6 weeks ago. I received narcotics as well as aesthetics injections before the procedure. I am experiencing facial pain and tenderness on both side of my face. Is this temporary? why pain after 5 weeks? Any nerve damages? thank you in advance for your help.
Pain and Tenderness Normal 6 Weeks After Ultherapy to Face?
Doctor Answers (5)
Ultherapy and pain
In our extensive experience with Ultherapy we do not give narcotics before or after treatments. The procedure is not painful and pain is not experienced after the procedure. You should see the provider who did the procedure. In our practice we use ibuprofen and some topicals to help diminish the inflammatory response. Read the ebook about Ultherapy on the link below.
Web reference: http://www.peacebridgehealthcare.com
Pain after Ultherapy
Each patient experiences some level of discomfort after an Ultherapy treatment. Swelling, tenderness, bruising, and mild pain may last anywhere from a week to 8 weeks. Keep in mind, these reactions should not interfere with the ability perform your daily routine. If your pain is more than a mild discomfort, you should contact the office where you had the Ultherapy treatment and ask to speak with the doctor.
Tenderness 6 weeks after Ultherapy
It can be normal to experience tenderness even a tingling sensation for several weeks. It is usually temporary. Energy produced by Ulthera (ultrasound) can effect the deeper layers of skin to stimulate collagen making you tender and sore. This also means you are still healing/recovering and that Ultherapy is working. If you feel you are having complications or an adverse reaction to Ultherapy call your doctor.
You might also like...
Pain after Ultherapy
Ultherapy is an entirely non-invasive procedure and as such, there is no downtime. You are able to return to your normal activities right away, and there are no special measures you need to take.There may be slight redness for up to an hour or so following the treatment, and a small percentage of patients may have slight swelling, tingling or tenderness to touch, but these are mild and temporary in nature. There is always the possibility for other less common post-procedural effects, which your practitioner will review with you. It sounds like what you are experiencing is more severe than normal. I would suggest consulting with your doctor to determine the cause of this issue. Best of luck.
Sensitivity or pain after ultherapy
Most patients feel comfortable after Ultherapy but there is a mild tenderness. There is inflammation which is what produces new collagen and this will cause some slight discomfort when touched, and does not mean that there is nerve damage. Please see your doctor, though, to be evaluated. Whatever symptoms you are experiencing, they should resolve soon on their own.
Web reference: http://www.thenyac.com/ultherapy/index.html